MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.75/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.75/18; CORONARY DRUG-ELUTING STENT
Model Number 401749
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a severely calcified predilated lesion in a moderately tortuous rca.The lesion could not be crossed with the device.After removal it was detected that the stent was not on the balloon anymore.Stent could not be found, neither inside nor outside patient.
 
Additional Manufacturer Narrative
Fda medwatch report mw5092242.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO (US) 2.75/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9607190
Report Number1028232-2020-00316
Device Sequence Number10893710
Product Code NIQ
UDI-Device Identifier07640130439047
UDI-Public07640130439047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model Number401749
Device Catalogue NumberSEE MODEL NO.
Device Lot Number04193488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;